Alert archive / Arizona / Wind Advisories in 2015
Wind Advisory 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 1, 2015, 2:27 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 2, 2015, 9:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2015, 2:27 PM MST (21:27 UTC)
- In effect from
- Apr 2, 2015, 9:00 AM MST
- Expired
- Apr 2, 2015, 8:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
828 WWUS75 KFGZ 012127 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 227 PM MST WED APR 1 2015 AZZ009>017-039-040-021200- /O.NEW.KFGZ.WI.Y.0003.150402T1600Z-150403T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 227 PM MST WED APR 1 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY. * TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP DURING THE MORNING HOURS THURSDAY AND CONTINUE INTO THE EARLY EVENING. * WINDS...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ACROSS THE ADVISORY AREA. * IMPACTS...LOCALIZED BLOWING DUST MAY ALONG I-40 EAST OF FLAGSTAFF AND OTHER ROADWAYS TOWARD THE FOUR CORNERS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
5 follow-up statements
852 WWUS75 KFGZ 012134 CCA NPWFGZ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 231 PM MST WED APR 1 2015 AZZ009>017-039-040-021230- /O.COR.KFGZ.WI.Y.0003.150402T1600Z-150403T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 231 PM MST WED APR 1 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY. * TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP DURING THE MORNING HOURS THURSDAY AND CONTINUE INTO THE EARLY EVENING. A FEW LOCATIONS JUST DOWNWIND OF HIGHER TERRAIN FEATURES MAY SEE ADVISORY LEVEL WINDS OVERNIGHT TONIGHT...BUT MOST LOCATIONS WON'T SEE THE GUSTIEST WINDS UNTIL THE DAYLIGHT HOURS TOMORROW. * WINDS...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ACROSS THE ADVISORY AREA. * IMPACTS...LOCALIZED BLOWING DUST MAY ALONG I-40 EAST OF FLAGSTAFF AND OTHER ROADWAYS TOWARD THE FOUR CORNERS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
461 WWUS75 KFGZ 020923 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 223 AM MST THU APR 2 2015 AZZ009>017-039-040-021730- /O.CON.KFGZ.WI.Y.0003.150402T1600Z-150403T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 223 AM MST THU APR 2 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH SUNSET. LOCATIONS DOWNWIND OF HIGHER TERRAIN FEATURES (DONEY PARK AND THE HOUSE ROCK VALLEY) MAY SEE ADVISORY LEVEL WINDS EARLY THIS MORNING. * WINDS...EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH AND GUSTS FROM 35 TO 45 MPH ACROSS THE ADVISORY AREA. * IMPACTS...LOCALIZED BLOWING DUST MAY DEVELOP ALONG I-40 EAST OF FLAGSTAFF AND ROADS ACROSS THE NAVAJO AND HOPI NATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
998 WWUS75 KFGZ 021720 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1020 AM MST THU APR 2 2015 AZZ009>017-039-040-030130- /O.CON.KFGZ.WI.Y.0003.000000T0000Z-150403T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1020 AM MST THU APR 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG SOUTHWESTERLY WINDS WILL CONTINUE TO INCREASE THIS MORNING WITH THE STRONGEST WINDS LASTING TO AROUND 2 PM MST AND THEN DECREASING SOME LATER IN THE AFTERNOON...WIND GUSTS DECREASING TO 25 TO 35 MPH BY AROUND SUNSET. * WINDS...EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH PEAK GUSTS FROM 35 TO 45 MPH ACROSS THE ADVISORY AREA. * IMPACTS...LOCALIZED BLOWING DUST MAY DEVELOP ALONG I-40 EAST OF FLAGSTAFF AND ROADS ACROSS THE NAVAJO AND HOPI NATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
087 WWUS75 KFGZ 022314 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 414 PM MST THU APR 2 2015 AZZ009>017-039-040-030300- /O.CON.KFGZ.WI.Y.0003.000000T0000Z-150403T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 414 PM MST THU APR 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG SOUTHWESTERLY WINDS WILL CONTINUE LATE THIS AFTERNOON...DECREASING TOWARD SUNSET...WIND GUSTS COMING DOWN TO AROUND 25 TO 35 MPH. * WINDS...EXPECT SOUTHWEST WINDS WITH PEAK GUSTS FROM 35 TO 45 MPH ACROSS THE ADVISORY AREA. * IMPACTS...BLOWING DUST POSSIBLE ALONG I-40 EAST OF FLAGSTAFF AND ESPECIALLY THROUGH THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
808 WWUS75 KFGZ 030258 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 758 PM MST THU APR 2 2015 AZZ009>017-039-040-030400- /O.EXP.KFGZ.WI.Y.0003.000000T0000Z-150403T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 758 PM MST THU APR 2 2015 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... SOUTHWEST WINDS HAVE DECREASED DRAMATICALLY IN THE LAST HOUR AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST. EXPECT SOUTHWEST OR WEST WINDS AT 5 TO 15 MPH UNTIL MIDNIGHT MST...THEN LIGHT AND VARIABLE FOR THE REMAINDER OF TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 1, 9:43 AM MST, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 1, 9:43 AM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 943 AM MST WED APR 1 2015 .SYNOPSIS... LOOK FOR DRY WEATHER TO CONTINUE THROUGH NEXT TUESDAY. DAYTIME TEMPERATURES WILL BEGIN A SLIGHT COOLING TREND OVER THE NEXT FEW DAYS. GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AND THURSDAY AND POSSIBLY AGAIN SUNDAY. && .DISCUSSION... TODAY FORECAST OF INCREASINGLY GUSTY CONDITIONS REMAINS ON TRACK. MAIN FOCUS OF THE AFTERNOON FORECAST PACKAGE AND ASSOCIATED UPDATES OR NEW WIND/FIRE-WX HEADLINES FOR THURSDAY. && .PREVIOUS DISCUSSION /330 AM MST/... EXPECT DRY WEATHER ACROSS NORTHERN ARIZONA THROUGH NEXT TUESDAY. WESTERLY FLOW ALOFT THIS MORNING HAS BROUGHT MOSTLY CLEAR SKIES TO NORTHERN AZ. SW SFC WINDS HAVE BEEN BLOWING ALL NIGHT AS A DRY SFC FRONT MOVES SWRD THROUGH THE GREAT BASIN. THIS FRONT TO HANG UP IN SRN UTAH TODAY THEN MOVE THROUGH NORTHERN AZ THURSDAY AFTERNOON. WE SHOULD EXPECT SW WIND GUSTS IN THE 25-35 MPH RANGE TODAY AND 35 TO 45 MPH RANGE THURSDAY. THE FASTEST WINDS TO BE ALONG AND NORTH OF THE MOGOLLON RIM. WINDS TONIGHT SHOULD AGAIN BE UP AND MIN TEMPS FOR THURSDAY MORNING WERE RAISED SEVERAL DEGREES. SFC WINDS TO BECOME WEST NORTHWEST WITH DECREASING SPEEDS LATE THURSDAY AFTERNOON ACROSS COCONINO AND YAVAPAI COUNTIES BUT REMAIN GUSTY IN APACHE COUNTY THROUGH SUNSET. LOOK FOR FAIR WEATHER FRIDAY WITH BREEZY EAST WINDS. FOR SATURDAY THROUGH TUESDAY... SOUTHWESTERLY FLOW SHOULD INCREASE HERE AS A TROUGH MOVES INTO THE PACIFIC NORTHWEST. BREEZY TO WINDY CONDITIONS LOOKS LIKELY WITH THE FASTEST SPEEDS ON SUNDAY...WINDS FROM THE SW GUSTING 35 TO 45 MPH. && .AVIATION... FOR THE 18Z PACKAGE...VFR CONDITIONS CONTINUE TODAY UNDER SCATTERED HIGH CLOUDS. EXPECT INCREASING SOUTHWEST TO WEST WINDS BECOMING 10-20 KTS GUSTING 20-30 KTS THROUGH SUNSET. AFTER 02Z...WINDS GENERALLY SW 5-15 KT BUT LOCAL GUSTS TO 30 KTS POSSIBLE DOWN WIND OF TERRAIN FEATURES. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER... EXPECT INCREASING WINDS THIS AFTERNOON AND THURSDAY AS A DRY WEATHER SYSTEMS MOVES ACROSS ARIZONA. ON THURSDAY STRONGER WINDS ALONG WITH LOW HUMIDITY WILL LIKELY BRING CRITICAL FIRE WEATHER CONDITIONS TO PORTIONS OF NORTHEASTERN ARIZONA. A FIRE WEATHER WATCH HAS BEEN ISSUED FROM THE MOGOLLON RIM NORTH TO THE UTAH BORDER REGION. FRIDAY THROUGH SUNDAY...WIND SPEEDS WILL WEAKEN ON FRIDAY BEFORE ANOTHER WEATHER SYSTEM BRINGS DRY AND WINDY CONDITIONS OVER THE WEEKEND. CRITICAL FIRE WEATHER CONDITIONS LOOK LIKELY, ESPECIALLY ON SUNDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR AZZ109>114-116-117-139-140. && PUBLIC.........KD/DL AVIATION.......MCS FIRE WEATHER...MCS/MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 1, 3:40 AM MST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 340 AM MST WED APR 1 2015 AZZ004>018-037>040-020700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 340 AM MST WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE TROUGH AND DRY COLD FRONT WILL APPROACH NORTHERN ARIZONA TODAY. EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL MOVE ACROSS NORTHERN ARIZONA THURSDAY AFTERNOON. LOOK FOR SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. THE STRONGEST WINDS WILL BE ALONG AND NORTH OF THE MOGOLLON RIM TOWARDS THE FOUR CORNERS. A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF NORTHEAST ARIZONA THURSDAY...SEE PHXRFWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:25 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.